Browsing by Author Yee, Jason

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 1 of 1
Issue DateTitleAuthor(s)Citation
2009Rate of tooth movement under heavy and light continuous orthodontic forcesCheng, Lam; Darendeliler, Mehmet Ali; Yee, Jason; Elekdag-Turk, Selma; Turk, Tamer; Dentistry Faculty; Dentistry Faculty; Dental Hlth Rsrch FndtRate of tooth movement under heavy and light continuous orthodontic forces, American Journal of Orthodontics and Dentofacial Orthopedics, vol.136,(N/A),2009,pp 150.e1-150.e9